Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of cymbalta

Premium Questions

Dr. Chintan Solanki MD

im suffiring from pain in my body and my feet i was put on cymbalta but i read the reviews and they are not so positive ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Shubham Mehta MD

I have been taking sertraline for 3.5 months. Bad anxiety has been a side effect. I have changed to Cymbalta . I have stopped the sertraline and was wondering when to start the Cymbalta. ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Jonas Sundarakumar MD

Cymbalta or its generic? ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr.  Nilesh Fichadiya MD

I am on three different medications nothing helps what do I do View answer

Answered by : Dr. Nilesh Fichadiya ( General & Family Physician)
Dr. Chintan Solanki MD

I have been on 90 mg of Cymbalta since March 2016 to treat my high anxiety issues. In the last month I have had several troublesome symptoms: foggy/buzzy head; headaches; muscle cramps; hands shaking ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. Panagiotis Zografakis MD

my psychiatrist has left practice and only refilled my 300 mg lamictol not the 90 mg. of cymbalta. will be another 4 weeks to get into a new dr. i have been taking this 4 years since I was diagnosed as bipolar ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Nishith R S MD

of pristiq. What are the side effects of cymbalta and should i try it or just go back to pristiq? thanks, ...can i switch to cymbalta from pristiq? i am tapering off of pristiq and it feels... View answer

Answered by : Dr. Nishith R S ( Diabetologist)
Dr. Lekshmi Rita Venugopal MD

and was not good for me with bad side effects. I do have a referral for psych consult although havent made appt ...hello...have a question! I take Cymbalta 60 mg once daily for my diabetic neuropathy.... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Matt Wachsman MD

I was checking to see if some of my newer symptoms might be the result of reaction to Cymbalta, and it seems there are a few. Then I checked interactions between the other pills I am taking and Cymbalta ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Nishikant Verma MD

i have been on cymbalta for about 6 yrs for panic disorder. my anxiety is really bad so my doctor would like to switch to fluoxetine. just wondering how bad the side effects of going off and coming ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, Cymbalta withdrwal symptoms are headaches,irritability,depression,lack of sleep,fatigue,tremors in hands,nausea,vomiting,diarrhoea etc. Thanks

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD